# SDR JJBA20170918007

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,307 hours, 50,027 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 311669101
- Part serial: 38A708
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,770 hours, 30,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE POWER SURGING IN FLIGHT.  DURING FLIGHT THERE WAS A 10-20 PERCENT POWER SPLIT BETWEEN LEVERS. LATER THE ENGINE BEGAN SURGING AGAIN +/-5 PERCENT, THE FUEL FLOW HAD A LARGE SURGE. AN EMERGENCY WAS DECLARED. AFTER TROUBLESHOOTING,  IT WAS DETERMINED THE IBV REQUIRED CHANGING DUE TO FAILURE.
